| Catalog Number |
14-578535 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a polaris 5.5 translation screw broke from the screw housing post-operatively.This was discovered during a follow up with the patient due to her reporting pain.Removal and replacement of the construct is scheduled for early (b)(6) 2025.
Additional Manufacturer Narrative
D4: the remainder of the udi number is unknown because the lot number is not available.Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore, the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
Event or Problem Description
It was reported that a polaris 5.5 translation screw broke from the screw housing post-operatively.This was discovered during a follow up with the patient due to her reporting pain.Removal and replacement of the construct was performed.
Additional Manufacturer Narrative
Corrections in b5 and d4: lot & udi numbers.Additional information in d6b and h4.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.
Event or Problem Description
Additional Manufacturer Narrative
H6: additional method code: 4110.Corrections in d9 and h3.Additional information in h6: investigation type, findings, and conclusions.Device evaluation: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the screw shank has fractured.Additionally, the provided x-rays show that the screw has fractured at the lower housing.Root cause: this event could possibly be attributed to unknown patient or surgical factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.